Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 256, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 7, 2015, 4:36 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 4:36 PM MDT (22:36 UTC)
- Expired
- Aug 7, 2015, 5:15 PM MDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Deuel County, NE, Garden County, NE
The radar
The North Platte radar (KLNX), 181 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 3:05 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -426 J/kg
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558
WUUS53 KLBF 072236
SVRLBF
NEC049-069-072315-
/O.NEW.KLBF.SV.W.0256.150807T2236Z-150807T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM MDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 515 PM MDT
* AT 436 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LODGEPOLE...
OR NEAR CHAPPELL...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...CHAPPELL AND INTERSECTION OF HIGHWAY 27 AND 9 MILE
ROAD.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 78 AND
87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4106 10244 4107 10261 4137 10261 4130 10228
TIME...MOT...LOC 2236Z 195DEG 20KT 4113 10256
HAIL...1.00IN
WIND...60MPH
$$
MARTIN2 follow-up statements
304
WWUS53 KLBF 072250
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM MDT FRI AUG 7 2015
NEC049-069-072315-
/O.CON.KLBF.SV.W.0256.000000T0000Z-150807T2315Z/
DEUEL NE-GARDEN NE-
450 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHWESTERN DEUEL AND SOUTHWESTERN GARDEN COUNTIES...
AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LODGEPOLE...OR
NEAR CHAPPELL...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON AND INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4110 10241 4113 10261 4137 10261 4130 10228
TIME...MOT...LOC 2250Z 197DEG 18KT 4118 10253
HAIL...1.25IN
WIND...60MPH
$$
MARTIN150
WWUS53 KLBF 072313
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
513 PM MDT FRI AUG 7 2015
NEC049-069-072323-
/O.EXP.KLBF.SV.W.0256.000000T0000Z-150807T2315Z/
DEUEL NE-GARDEN NE-
513 PM MDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEUEL AND
SOUTHWESTERN GARDEN COUNTIES WILL EXPIRE AT 515 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4110 10241 4113 10261 4137 10261 4130 10228
TIME...MOT...LOC 2309Z 195DEG 20KT 4118 10253
$$
MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:44 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 7, 2:44 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT FRI AUG 7 2015 .SYNOPSIS... ISSUED AT 343 PM CDT FRI AUG 7 2015 H5 ANALYSIS FROM THIS MORNING HAD A TANDEM OF LOWS OVER THE WESTERN CONUS AND CANADA. THE FIRST LOW WAS LOCATED OVER SRN SASKATCHEWAN...WITH THE SECOND LOW OVER SAN FRANCISCO BAY. EAST OF THE CALIFORNIA LOW...DECENT SHORTWAVES WERE LOCATED OVER UTAH...EXTENDING INTO WESTERN COLORADO AND NRN NEW MEXICO. CURRENT WV IMAGERY HAS THE SHORTWAVES OVER NRN UTAH...INTO CENTRAL COLORADO AND NERN NEW MEXICO...WHILE THE CLOSED LOW WAS CURRENTLY LOCATED JUST EAST OF SACRAMENTO CA. FURTHER EAST...HIGH PRESSURE REMAINED ANCHORED ACROSS TEXAS AND OKLAHOMA...WHILE NORTHWESTERLY FLOW EXTENDED FROM THE UPPER MISSISSIPPI VALLEY...SEWD INTO THE CAROLINAS. AT THE SURFACE...A STATIONARY FRONT WAS LOCATED ALONG THE KS/OK BORDER. NORTH OF THIS FEATURE...A SURFACE TROUGH EXTENDED THROUGH EASTERN COLORADO INTO THE SWRN NEBR PANHANDLE...AND NORTH TO EAST OF RAPID CITY SD...NEAR PHILIP SD. EAST OF THE TROUGH...SRLY WINDS HAVE BEGUN TO INCREASE ALONG A CORRIDOR FROM WESTERN KS INTO THE NEBRASKA SANDHILLS WITH DEW POINTS INCREASING INTO THE MID TO UPPER 60S ACROSS SWRN AND WEST CENTRAL NEBRASKA. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 343 PM CDT FRI AUG 7 2015 SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST UTAH WILL CONTINUE TO PUSH EAST AS IT ROUNDS THE PERIPHERY OF THE SUB-TROPICAL RIDGE OF HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS. INCREASING DPVA ALOFT HAS AIDED IN THE ESTABLISHMENT OF A LEE SIDE SURFACE TROUGH OVER EASTERN COLORADO AND NORTHWARD INTO THE SOUTHWEST NEBRASKA PANHANDLE...EXTENDING NORTHEAST THROUGH CENTRAL CHERRY COUNTY. DRY DOWNSLOPING WESTERLY WINDS EXIST BEHIND THE TROUGH...AND MOIST SOUTHERLY WINDS IN PLACE TO THE EAST OVER THE SANDHILLS REGION. LATEST MESOANALYSIS INDICATES THE ADVECTION AND POOLING OF LOW LEVEL THETA-E IN THE VICINITY OF THE TROUGH BENEATH A PLUME STEEPENING MID- LEVEL LAPSE RATES. THIS HAS FOSTERED AN AXIS OF STRONG INSTABILITY CHARACTERIZED BY MLCAPE OF 2000 J/KG OR GREATER. MOST CAMS BREAK THE CAP ALONG THE TROUGH BY 21Z AND QUICKLY DEVELOP SCATTERED TO WIDESPREAD CONVECTION. DEEP LAYER SHEAR OF 40+ KTS WILL PROMOTE THE POTENTIAL FOR A FEW SUPERCELLULAR STORM MODES INTO THE EVENING...CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. MODEL SOUNDING ANALYSIS OVER FAR SOUTHWEST NEBRASKA SHOWS VEERING LOW LEVEL WIND PROFILES AND 0-3 KM SRH CLOSE TO 300 M2/S2 BETWEEN 22Z AND 02Z...SO A NARROW WINDS EXISTS FOR A TORNADO OR TWO AS WELL. LOW LEVEL JET STRENGTHENS THIS EVENING WHICH WILL LEAD TO THE UPSCALE GROWTH INTO LINEAR CONVECTIVE MODES AND THE TRANSITION TO MORE OF A WIND THREAT AS THE STORMS PUSH EAST. ALSO OF CONCERN THIS EVENING AND TONIGHT IS THE POTENTIAL FOR TORRENTIAL RAINFALL. PWATS HAVE BEEN STEADILY ON THE INCREASE TODAY...BOTH FROM SOUTHERLY MOISTURE ADVECTION IN THE LOW LEVELS AND MID-LEVEL PACIFIC MOISTURE STREAMING INTO THE CENTRAL PLAINS. PWATS WILL LIKELY BE AOA 2 STANDARD DEVIATIONS ABOVE CLIMO BY THIS EVENING. THE LOW LEVEL JET WILL FURTHER SUPPORT STRONG MOISTURE TRANSPORT INTO THE AREA AS THE CONVERGENT EXIT REGION OF THE JET FOCUSES INTO THE SOUTHERN HALF OF THE CWA. OVER THE LAST 24 HOURS MODEL GUIDANCE HAS CONSISTENTLY PAINTED SOUTHWEST NEBRASKA WITH 1-2"+ OF RAINFALL. THIS WILL LEAD TO A FLASH FLOODING THREAT...PARTICULARLY IN AREAS WITH LOWERED FLASH FLOOD GUIDANCE DUE TO SATURATED SOILS FROM HEAVY RAINFALL THIS WEEK. STORMS PUSH EAST OVERNIGHT...BUT STILL KEPT SLIGHT/LOW CHC POPS LINGERING INTO TOMORROW MORNING MAINLY OVER THE EASTERN HALF OF THE CWA. MOSTLY CLOUDY SKIES WILL KEEP HIGH TEMPERATURES BELOW NORMAL...GENERALLY IN THE UPPER 70S TO LOW 80S. PRECIP CHANCES INCREASE AGAIN LATE IN THE DAY IN THE PANHANDLE AND NORTHWEST NEBRASKA AS THE NEXT SHORTWAVE TROUGH EJECTS OUT OF THE SOUTHWEST AND APPROACHES THE CENTRAL PLAINS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 343 PM CDT FRI AUG 7 2015 SATURDAY NIGHT THROUGH MONDAY...IN THE MID RANGE PERIODS...LOW PRECIPITATION CHANCES SATURDAY NIGHT INTO SUNDAY AND THEN AGAIN ON SUNDAY NIGHT IS THE MAIN FORECAST CHALLENGES. FOR SATURDAY NIGHT...IN THE WAKE OF EXITING CONVECTION SATURDAY...A FRONTAL BOUNDARY WILL BE FORCED SOUTH INTO NRN KS BY SAT EVENING. SHORTWAVE ENERGY WILL LIFT EAST OF COLORADO INTO KS SAT AFTN/EVENING...AND EXPECT THE BULK OF SFC BASED CONVECTION TO LIE OUT TO THE SOUTH OF THE FCST AREA. FURTHER NORTH AND WEST...CONVECTION IS EXPECTED TO INITIATE ALONG THE THETAE AXIS IN EASTERN WYOMING SAT AFTN/EVE AND LIFT EAST INTO THE WESTERN AND NORTHERN CWA SAT NIGHT. HOW MUCH OF AN IMPACT THIS CONVECTION CAN MAKE INTO THE SRN AND EASTERN CWA OVERNIGHT IS STILL UP IN THE AIR. UPPER LEVEL SUPPORT FOR THUNDERSTORMS APPEARS ATTM TO TRACK FROM EASTERN WYOMING INTO NWRN NEBRASKA AND SOUTH DAKOTA. WITH THIS IN MIND...HAVE CONFINED POPS TO THE WEST AND NRN CWA ONLY...AND HAVE KEPT THEM IN THE SLIGHT CHANCE CATEGORY AS LOW LEVEL MOISTURE IS LIMITED IN THE WAKE OF EXITING CONVECTION FRIDAY NIGHT/SATURDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AS A SHORTWAVE ENTERS THE HIGH PLAINS OF NEBRASKA AND SOUTH DAKOTA. THIS CONVECTION WILL BECOME FOCUSED ALONG A SURFACE TROUGH ANCHORED ACROSS THE CENTRAL CWA SUNDAY EVENING. FOR LOCATIONS IN THE WESTERN CWA...THE LATEST NAM AND GFS SOLNS PUSH A TONGUE OF DRIER AIR INTO THE WESTERN SANDHILLS AND EASTERN PANHANDLE...AND HAVE OPTED FOR DRY CONDS IN THESE AREAS. FURTHER EAST...LIMITED POPS TO THE 20 TO 30 PERCENT RANGE AS MID AND UPPER LEVEL FORCING APPEARS WEAK ATTM. MONDAY NIGHT THROUGH FRIDAY...THE LATEST ECMWF AND GFS SOLNS FROM THIS MORNING CONTINUE TO LEAN TOWARD A SHIFT IN RIDGING ACROSS THE CENTRAL CONUS NEXT WEEK. BOTH SOLNS NOW BUILD A RIDGE THROUGH THE CENTRAL ROCKIES AND HIGH PLAINS NEXT WEEK. THIS IS TYPICALLY A DRY PATTERN ACROSS THE FORECAST AREA WITH THE EXCEPTION OF POSSIBLY IN THE FAR WESTERN CWA WHERE CONVECTION ACROSS EASTERN WYOMING AND THE FRONT RANGE OF COLORADO MAY DRIFT EAST INTO THE AREA. HOWEVER...WITH GENERALLY NORTHERLY OR NORTH NORTHWESTERLY STEERING WINDS IN THIS PATTERN WE SHOULD REMAIN DRY...EVEN IN THE WESTERN CWA. IN ADDITION TO DRY CONDITIONS TRENDED TEMPERATURES WARMER WITH HIGHS REACHING THE LOWER 90S LATE NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1227 PM CDT FRI AUG 7 2015 PRIMARY CONCERN FOR THE 18Z TAF ISSUANCE IS SHOWERS AND THUNDERSTORMS IMPACTING LOCAL AVIATION TERMINALS THIS EVENING AND TONIGHT. IMPACTS AT KLBF AND KVTN WILL LIKELY BE HEAVY RAINFALL AND GUSTY WINDS...ALTHOUGH GR CANNOT BE RULED OUT. SPATIAL COVERAGE OF TSRA WILL LIKELY DIMINISH AFTER MIDNIGHT...AND FORECAST CONFIDENCE IS TOO LOW TO KEEP MENTION IN THE TAF AFTER 06Z. MODEL GUIDANCE SUGGESTS MVFR OR LOWER CIGS IN THE WAKE OF THE THUNDERSTORM ACTIVITY...CONTINUING THROUGH SATURDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ022-035>038- 056>059-069>071. && SYNOPSIS...CLB SHORT TERM...MARTIN LONG TERM...CLB AVIATION...MARTIN
Hazardous weather outlook, Aug 7, 2:26 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT FRI AUG 7 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 326 PM CDT FRI AUG 7 2015 /226 PM MDT FRI AUG 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED TO WIDESPREAD THUNDERSTORMS WILL DEVELOP BY MID TO LATE AFTERNOON OVER WESTERN NEBRASKA AND NORTHEAST COLORADO...THEN TRACK EAST THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH LARGE HAIL GREATER THAN 1 INCH IN DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. A TORNADO ALSO CANNOT BE RULED OUT DURING THE EVENING HOURS...WITH THE THREAT AREA GENERALLY WEST OF HIGHWAY 83. ALSO OF CONCERN THIS EVENING AND TONIGHT IS THE THREAT FOR FLASH FLOODING DUE TO HEAVY RAINFALL...PRIMARILY FROM SOUTHWEST INTO CENTRAL NEBRASKA WHERE THE POTENTIAL EXISTS FOR 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS. SEE THE LATEST FLASH FLOOD WATCH STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. DAILY CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT..OTHERWISE THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING OVER WESTERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Aug 7, 3:34 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 434 PM CDT FRI AUG 7 2015 NEZ005-072200- EASTERN CHERRY NE- 434 PM CDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 500 PM CDT... AT 433 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALENTINE...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN CHERRY COUNTY. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 217 AND 222. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4290 10044 4289 10055 4300 10067 4299 10021 TIME...MOT...LOC 2133Z 237DEG 27KT 4292 10053 MARTIN
Special weather statement, Aug 7, 4:29 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 429 PM MDT FRI AUG 7 2015 NEZ022-056-072300- DEUEL NE-GARDEN NE- 429 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEUEL AND SOUTHWESTERN GARDEN COUNTIES UNTIL 500 PM MDT... AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LODGEPOLE...OR NEAR CHAPPELL...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNT VERNON...CHAPPELL AND INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 78 AND 87. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4130 10261 4130 10228 4104 10245 4105 10261 TIME...MOT...LOC 2228Z 195DEG 20KT 4110 10259 MARTIN
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:57 PM MDT | River Flood Advisory | LBF | Lincoln | 60 hr |
| Aug 7, 4:29 PM MDT | Special Weather Statement | LBF | Deuel | 31 min |
| Aug 7, 5:15 PM MDT | Special Weather Statement | LBF | Deuel | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.